# SDR SWAA2021120239181

- Difficulty date: November 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT ENTRY DOOR SLIDE LIGHT IS INOP. / [01] RELAMPED EMERGENCY EXIT LIGHT AFT ENTRY DOOR LIGHT AND PERFORMED GOOD INSTALLATION TEST AS PER AMM. 33-51-04-960-801; [02] VERIFIED CORRECTIVE ACTION STEP 1.
